# SDR NACA2024061400001

- Difficulty date: June 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767-3BG
- Aircraft serial: 25199
- Aircraft time: 111,273 hours, 20,695 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEN DRIVE FAILURE DURING FLIGHT, DISCONNECTED DRIVE.  REMOVED AND REPLACED RIGHT IDG SCAVENGE FILTER AND OIL, RAN ENGINE OPS CHECK NORMAL IAW AMM 24-11-02
